International Journal of Mathematics and Mathematical Sciences (Jan 1999)

Recursive formulae for the multiplicative partition function

  • Jun Kyo Kim,
  • Sang Guen Hahn

DOI
https://doi.org/10.1155/s0161171299222132
Journal volume & issue
Vol. 22, no. 1
pp. 213 – 216

Abstract

Read online

For a positive integer n, let f(n) be the number of essentially different ways of writing n as a product of factors greater than 1, where two factorizations of a positive integer are said to be essentially the same if they differ only in the order of the factors. This paper gives a recursive formula for the multiplicative partition function f(n).

Keywords